Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 83, NWS State College, PA

June 14, 2015Somerset County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 14, 2015, 10:18 PM EDT for Somerset County, Pennsylvania. It was in force for 72 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2015, 10:18 PM EDT (02:18 UTC)
Expired
Jun 14, 2015, 11:30 PM EDT
In force
72 min
Issued by
NWS State College, PA
Area
Storm-based polygon

County Somerset County, PA

The radar

The Pittsburgh radar (KPBZ), 108 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 2.3 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2015-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 898 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2015-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
898 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1121 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.7
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

147 
WUUS51 KCTP 150218
SVRCTP
PAC111-150330-
/O.NEW.KCTP.SV.W.0083.150615T0218Z-150615T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1018 PM EDT SUN JUN 14 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SOMERSET COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 1130 PM EDT

* AT 1018 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH. THIS STORM WAS
  LOCATED NEAR LIGONIER...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SOMERSET...WINDBER...ACOSTA...BERLIN...BOSWELL...CENTRAL CITY...
  DAVIDSVILLE...FRIEDENS...JEROME...OGLETOWN...BENSON...
  HOOVERSVILLE...INDIAN LAKE...JENNERSTOWN...NEW BALTIMORE...SEVEN
  SPRINGS...SHANKSVILLE...STOYSTOWN AND FLIGHT 93 NATIONAL MEMORIAL.

THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 100 TO 129.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4002 7931 4009 7925 4010 7923 4012 7922
      4011 7918 4016 7916 4016 7914 4018 7914
      4018 7913 4026 7907 4021 7868 4007 7874
      4006 7876 3981 7876
TIME...MOT...LOC 0218Z 288DEG 23KT 4018 7931 

$$

WATSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 8:00 PM EDT, 2 hours 18 minutes earlier.

Area forecast discussion, Jun 14, 8:00 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
800 PM EDT SUN JUN 14 2015

.SYNOPSIS...
A SUBTROPICAL RIDGE WILL REMAIN PARKED JUST OFF THE SOUTHEAST
COAST THIS WEEK. PENNSYLVANIA WILL REMAIN IN THE NORTHERN
PERIPHERY OF THIS UPPER RIDGE WITH A SURFACE FRONT OSCILLATING
OVER THE STATE...PRODUCING PERIODS OF SHOWERS AND GUSTY
THUNDERSTORMS WHICH MAY PRODUCE LOCALLY HEAVY RAINFALL. DRIER
CONDITIONS WILL ARRIVE FOR WED...BUT ADDITIONAL SHOWERY CONDITIONS
ARE EXPECTED AGAIN BY THU. SHOWERS AND STORMS WILL PREVAIL AGAIN
FOR MUCH OF THE REMAINDER OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
NUMEROUS SHRA/TSRA WITH EMBEDDED HEAVY DOWNPOURS TRAVERSING
WESTERN HALF OF PA AT THIS HOUR. CONVERGENCE IN MARGINAL SPEED
SHEAR ON THE EASTERN PERIPHERY OF 35 KT 850 MB JET NOSING INTO
NORTHEAST OHIO APPEARS TO BE THE TRIGGER FOR MOST OF THIS
ACTIVITY, WHICH HAS SHOWN LITTLE ORGANIZATION OTHER THAN PRODUCING
SOME RAIN CORES WHICH ARE MOVING ALONG NICELY THUS FAR. DCAPES ON
THE ORDER OF 200 TO 400 J/KG NOT SUPPORTIVE OF STRONG COLD POOL
GENERATION FOR STRONG WIND GUSTS. HIGHEST DCAPES IN MY CWA
THROUGHT TONIGHT ARE OVER MY EXTREME EASTERN COUNTIES WITH HRRR
SHOWNING A LITTLE OVER 500 J/KG THIS EVENING. FOCUSING ON THE
POTENTIAL FOR HEAVY RAINFALL AND POSSIBLE TRAINING FROM EASTERN
OHIO INTO NORTHWEST PA AS THE GREATEST CONCERN...BUT WITH MODERATE
CAPES ANY TALLER STORM CAN PRODUCE STRONG GUSTY WINDS.

WILL BE RAISING A FLASH FLOOD WATCH FOR MY NORTHWEST MOUNTAINS
SHORTLY...IN COLLABORATION WITH CLE AND BUF. FIRST ROUND OF
CONVECTION GOING THROUGH NOW WITH LOCALLY 1 INCH PLUS AMOUNTS THIS
AFTERNOON. LATE EVENING AND OVERNIGHT ACTIVITY IS MORE LIKELY TO
TRAIN...WITH ADDITIONAL 1-2"+ AMOUNTS LIKELY ACROSS WARREN ELK AND
MCKEAN COUNTIES AS PW POOL TO OVER 2" THERE.

AREA REMAINS IN SLIGHT RISK OF SVR THROUGH TONIGHT. ACTIVITY WILL
CONTINUE TO GRADUALLY INCREASE OVER CENTRAL PA FROM WEST TO EAST
FROM MID TO LATE AFTERNOON. CAP WILL TAKE A WHILE TO BREAK OVER
THE EAST. STRONG TO SEVERE PULSE STORMS WILL BE POSSIBLE AS
MODERATE CAPES ARE HARNESSED...ALTHOUGH COMPARED TO PREVIOUS
EVENTS DCAPES ARE SOMEWHAT LACKING AS PREVIOUSLY MENTIONED. HEAVY
RAIN THREAT OVR THE W AND NW MAY BE EVEN GREATER THAN THE SVR
THREAT...WITH 2 TO 3 INCH PLUS LOCAL AMOUNTS POSSIBLE THROUGH LATE
TONIGHT. MDL 8H TEMPS ARE SUPPORTIVE OF MAX TEMPS FROM THE U70S
OVR THE ALLEGHENY PLATEAU...TO THE M80S ACROSS THE LOWER SUSQ
VALLEY.

H5 RIDGE AXIS MOVES FROM ALLEGHENY PLATEAU AT 18Z TO THE POCONO
PLATEAU BY 00Z...AS A PAIR OF VIGOROUS SHORTWAVES MOVE THROUGH THE
EASTERN GREAT LAKES AND THE LOWER OHIO VALLEY. AFOREMENTIONED 850
MB 35KT JET NOSES INTO THE FINGERLAKES REGION BEFORE PROPOGATING
SSW ACROSS WESTERN AND CENTRAL PA BY 06Z. WIDESPREAD 1 TO LOCALLY
3 INCH EVENT AMOUNTS ARE LIKELY ACROSS THE NORTHWEST QUARTER TO
THIRD OF MY CWA...WITH 1-2" PLUS AMOUNTS EXTENDING ACROSS THE
LAUREL HIGHLANDS TO THE CENTRAL AND NORTH CENTRAL MOUNTAINS. FLASH
FLOODING WILL BE THE PRIMARY THREAT BEYOND ANY STRONG WINDS
PRODUCED BY COLLAPSING CELLS THIS EVENING. BEFORE ITS ALL SAID AND
DONE THE LOWER SUSQ SHOULD GET IN ON LOCALLY HEAVY RAINFALL
ESPECIALLY AFTER MIDNIGHT AS THE 850 MB SPEED MAX SAGS
SOUTHEASTWARD AND PW'S SURGE OVER 2". A BUSY EVENING AND OVERNIGHT
AHEAD.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
CENTRAL PA WILL REMAIN ON NORTHERN PERIPHERY OF SUBTROPICAL RIDGE
MONDAY. AXIS OF HIGHEST GEFS PWAT ANOMALIES INDICATE SOUTHERN PA
WILL BE THE FOCUS FOR RING OF FIRE CONVECTION. HAVE KEPT POPS ~60-65
PCT ACROSS THE SOUTHERN COUNTIES...WHERE PM TSRA ARE LIKELY.
AIR MASS WILL BE WARM AND UNSTABLE AGAIN...BUT MARGINALLY
FAVORABLE FOR SVR WX WITH MID LVL WESTERLY FLOW OF ARND 30KTS.
MODERATE CAPES WILL BE CREATED BY AFTN BRINGING SLIGHT RISK OF SVR
STORMS FROM SPC. BREAKS OF SUN SHOULD HELP PUSH TEMPS WELL INTO
THE 80S.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
DID NOT CHANGE A LOT.

MAIN THING WAS TO EDGE TEMPS UP A FEW DEGREES HERE AND THERE.
TENDENCY FOR EC TO SHOW LESS HEIGHT FALLS EACH DAY.

SOME POTENTIAL FOR HEAVY RAIN AGAIN LATE MONNDAY...AS FRONT TILTS
BACK TO THE NW FROM LOW DROPPING SE ACROSS NE PA LATE MONDAY INTO
EARLY TUE.

SOME MORE POTENTIAL FOR HEAVY RAIN AND SEVERE STORMS ON TUE...AS
FRONT MOVES SE. HARD TO FOLLOW GFS POPS FOR MDT LATE TUE. FRONT
MOVING INTO THAT AREA JUST AFTER PEAK HEATING. THUS WENT HIGHER
ON POPS THAN GUIDANCE ACROSS THE SE.

STILL ENOUGH PUSH TO GET SOME DRY WEATHER INTO THE AREA LATER TUE
NIGHT INTO AT LEAST THE FIRST HALF OF WED.

NAM SHOWS A CRAZY DAY ON THU...WITH WARM ADVECTION...SHEAR
AND CAPE. THUS WENT RATHER HIGH WITH POPS. AGAIN...AS NOTED
ABOVE...DID UP TEMPS SOME.

SOME BREAK POSSIBLE LATER FRIDAY INTO SUN...AS MODELS HINT
THAT FRONT COULD DROPS SOUTH OF PA. EC NOT SHOWING A LOT OF
HEIGHT FALLS...SO HAVE LOW CHC POPS IN FOR SOME OF THE TIME.

REALLY NOT SEEING MUCH CHANGE IN THE PATTERN ANYTIME SOON.
VERY FAST WEST TO EAST FLOW WILL KEEP ACTIVE WEATHER ACROSS
A LARGE CHUCK OF THE COUNTRY THROUGH DAY 10.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
SEVERAL MORE HOURS OF THUNDERSTORMS ACROSS FAR SE PA
AND WESTERN SECTIONS OF CENTRAL PA.

OTHERWISE...JUST SOME SHOWERS OVERNIGHT WITH LOW CIGS
AND FOG.

EXPECT FOG AND LOW CIGS TO BURN OFF BY MID MORNING ON
MONDAY.

WENT WITH A DRY FCST FOR MONDAY AFT. EXPECT WINDS TO BE
NW...AND ACTION SHOULD BE MAINLY EAST OF OUR AREA. MAIN
CONCERN FOR STORMS ON MONDAY WOULD BE NE OF IPT...NEAR
LOW FCST TO DROP SE FROM NY STATE.

NEXT ROUND OF WIDESPREAD ACTIVITY WILL BE LIKELY ON
TUE...AS COLD FRONT MOVES SE.

BEST CONDITIONS EXPECTED ON WED.

MORE SHOWERS AND STORMS EXPECTED ON THU...AS FRONT MOVES
BACK AS A WARM FRONT.

OUTLOOK...

TUE...REDUCTIONS POSSIBLE IN SHOWERS AND THUNDERSTORMS.

WED...NO SIG WX EXPECTED FOR BULK OF THE DAY.

THU-FRI...CHC OF SHOWERS AND THUNDERSTORMS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 AM EDT MONDAY FOR PAZ004>006-010-011-
017-024-033-037-041-042-046.

&&

SYNOPSIS...WATSON/DEVOIR/MARTIN
NEAR TERM...DEVOIR
SHORT TERM...DEVOIR
LONG TERM...MARTIN
AVIATION...MARTIN
Hazardous weather outlook, Jun 14, 7:59 PM EDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
759 PM EDT SUN JUN 14 2015

PAZ012-018-019-025>028-034>036-045-049>053-056>059-063>066-160000-
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-
MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
759 PM EDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

AN ARE OF LOW PRESSURE TRACKING NORTH OF PENNSYLVANIA WILL KEEP
TRIGGERING SHOWERS AND THUNDERSTORMS OVERNIGHT. WITH MOIST
CONDITIONS AND PREVIOUSLY HEAVY RAINFALL FLOODING IS THE MAIN
CONCERN LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004>006-010-011-017-024-033-037-041-042-046-160000-
WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-
759 PM EDT SUN JUN 14 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 14, 7:35 PM EDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
735 PM EDT SUN JUN 14 2015

PAZ004-150030-
WARREN PA-
735 PM EDT SUN JUN 14 2015

...STRONG THUNDERSTORMS WILL AFFECT WARREN COUNTY UNTIL 830 PM EDT...

AT 731 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR NEW YORK THRUWAY EXIT 61 TO NEAR SPRING
CREEK TO NEAR GUYS MILLS...AND MOVING EAST AT 40 MPH.

40 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WARREN...COLUMBUS...GRAND
VALLEY...RUSSELL...SHEFFIELD...YOUNGSVILLE...BEAR
LAKE...CLARENDON...SUGAR GROVE...AND TIDIOUTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING SUCH AS RAPID RISES ON CREEKS AND STREAMS...AND
PONDING OF WATER ON ROADS ARE EXPECTED. DO NOT DRIVE INTO AREAS WHERE
WATER COVERS THE ROAD.

&&

LAT...LON 4200 7892 4183 7892 4183 7894 4162 7896
      4163 7961 4200 7961
TIME...MOT...LOC 2331Z 284DEG 35KT 4220 7974 4185 7960 4159 7993

EVANEGO
Special weather statement, Jun 14, 7:49 PM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
749 PM EDT SUN JUN 14 2015

PAZ066-150015-
LANCASTER PA-
749 PM EDT SUN JUN 14 2015

...A STRONG THUNDERSTORM WILL AFFECT LANCASTER COUNTY UNTIL 815 PM
EDT...

AT 749 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
HOMEVILLE...MOVING NORTHEAST AT 25 MPH.

40 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
LANCASTER COUNTY...INCLUDING THE FOLLOWING LOCATIONS...CHRISTIANA...
GEORGETOWN...KIRKWOOD AND WHITE HORSE.

LAT...LON 3997 7616 4007 7594 4004 7593 3996 7599
      3987 7599 3987 7601 3985 7601 3985 7602
      3983 7602 3983 7604 3979 7604 3976 7606
      3976 7608 3975 7609
TIME...MOT...LOC 2349Z 240DEG 49KT 3989 7599

MARTIN
Local storm report, Jun 14, 8:07 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
807 PM EDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     TSTM WND DMG     PROGRESS                40.29N  76.84W
06/14/2015                   DAUPHIN            PA   911 CALL CENTER

            TREES DOWN IN SUSQUEHANNA TWP

0546 PM     TSTM WND DMG     COLONIAL PARK           40.30N  76.81W
06/14/2015                   DAUPHIN            PA   911 CALL CENTER

            TREES DOWN IN LOWER PAXTON TWP

0600 PM     TSTM WND DMG     5 N HARRISBURG          40.35N  76.88W
06/14/2015                   DAUPHIN            PA   TRAINED SPOTTER

            TWO TREES DOWN ON WIRES IN SUSQUEHANNA TOWNSHIP

0603 PM     TSTM WND DMG     1 NW ANNVILLE           40.34N  76.52W
06/14/2015                   LEBANON            PA   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER CTP1500169 CTP1500168 CTP1500166 CTP1500167

EVANEGO
Local storm report, Jun 14, 8:21 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
821 PM EDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     TSTM WND DMG     PROGRESS                40.29N  76.84W
06/14/2015                   DAUPHIN            PA   911 CALL CENTER

            TREES DOWN IN SUSQUEHANNA TWP

0546 PM     TSTM WND DMG     COLONIAL PARK           40.30N  76.81W
06/14/2015                   DAUPHIN            PA   911 CALL CENTER

            TREES DOWN IN LOWER PAXTON TWP

0600 PM     TSTM WND DMG     5 N HARRISBURG          40.35N  76.88W
06/14/2015                   DAUPHIN            PA   TRAINED SPOTTER

            TWO TREES DOWN ON WIRES IN SUSQUEHANNA TOWNSHIP

0603 PM     TSTM WND DMG     1 NW ANNVILLE           40.34N  76.52W
06/14/2015                   LEBANON            PA   911 CALL CENTER

            TREES DOWN

0605 PM     TSTM WND DMG     3 E SUNBURY             40.86N  76.73W
06/14/2015                   NORTHUMBERLAND     PA   911 CALL CENTER

            TREES AND WIRES DOWN

0611 PM     TSTM WND DMG     SNYDERTOWN              40.87N  76.67W
06/14/2015                   NORTHUMBERLAND     PA   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER CTP1500169 CTP1500168 CTP1500166 CTP1500167 CTP1500171
CTP1500170

EVANEGO
Local storm report, Jun 14, 8:30 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
830 PM EDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     TSTM WND DMG     PROGRESS                40.29N  76.84W
06/14/2015                   DAUPHIN            PA   911 CALL CENTER

            TREES DOWN IN SUSQUEHANNA TWP

0546 PM     TSTM WND DMG     COLONIAL PARK           40.30N  76.81W
06/14/2015                   DAUPHIN            PA   911 CALL CENTER

            TREES DOWN IN LOWER PAXTON TWP

0600 PM     TSTM WND DMG     5 N HARRISBURG          40.35N  76.88W
06/14/2015                   DAUPHIN            PA   TRAINED SPOTTER

            TWO TREES DOWN ON WIRES IN SUSQUEHANNA TOWNSHIP

0603 PM     TSTM WND DMG     1 NW ANNVILLE           40.34N  76.52W
06/14/2015                   LEBANON            PA   911 CALL CENTER

            TREES DOWN

0605 PM     TSTM WND DMG     3 E SUNBURY             40.86N  76.73W
06/14/2015                   NORTHUMBERLAND     PA   911 CALL CENTER

            TREES AND WIRES DOWN

0611 PM     TSTM WND DMG     SNYDERTOWN              40.87N  76.67W
06/14/2015                   NORTHUMBERLAND     PA   911 CALL CENTER

            TREES DOWN

0621 PM     TSTM WND DMG     GRATZ                   40.61N  76.72W
06/14/2015                   DAUPHIN            PA   911 CALL CENTER

            TREES DOWN IN LYKENS TWP

&&

EVENT NUMBER CTP1500169 CTP1500168 CTP1500166 CTP1500167 CTP1500171
CTP1500170 CTP1500172

EVANEGO
Special weather statement, Jun 14, 9:07 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
907 PM EDT SUN JUN 14 2015

PAZ024-033-150230-
SOMERSET PA-CAMBRIA PA-
907 PM EDT SUN JUN 14 2015

...A THUNDERSTORM PRODUCING TORRENTIAL RAINFALL WILL AFFECT
SOMERSET...AND CAMBRIA COUNTIES UNTIL 1030 PM EDT...

AT 907 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM OVER
BLAIRSVILLE...MOVING EAST AT 25 MPH.

40 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS THUNDERSTORM. TORRENTIAL
RAINFALL IS ALSO POSSIBLE.

THE THUNDERSTORM PRODUCING TORRENTIAL RAINFALL WILL BE NEAR...
  WESTMONT...SOUTHMONT AND ELIM AROUND 955 PM EDT.
  DAISYTOWN...JOHNSTOWN AND DALE AROUND 1000 PM EDT.
  GEISTOWN...BELMONT AND TIRE HILL AROUND 1005 PM EDT.
  ST. MICHAEL...WINDBER AND PAINT AROUND 1015 PM EDT.
  SALIX-BEAUTY LINE PARK AND SIDMAN AROUND 1020 PM EDT.
  DUNLO AND BEAVERDALE-LLOYDELL AROUND 1025 PM EDT.

OTHER LOCATIONS IMPACTED BY THE THUNDERSTORM PRODUCING TORRENTIAL
RAINFALL INCLUDE ASHVILLE...BENSON...BROWNSTOWN...CASSANDRA AND
COLVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL
RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
THUNDERSTORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4032 7903 4034 7901 4055 7889 4057 7851
      4010 7873 4024 7909
TIME...MOT...LOC 0107Z 290DEG 20KT 4042 7926

CERU

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 9:07 PM EDTSpecial Weather StatementCTPCambria83 min
Jun 14, 10:21 PM EDTSpecial Weather StatementCTPCambria24 min
Jun 14, 10:56 PM EDTAreal Flood AdvisoryCTPBedford, Cambria, Somerset4 hr
Jun 14, 11:06 PM EDTSpecial Weather StatementCTPCambria39 min
Jun 14, 11:35 PM EDTSpecial Weather StatementCTPSomerset25 min
Jun 14, 11:48 PM EDTSpecial Weather StatementCTPBedford42 min
Jun 15, 12:02 AM EDTSpecial Weather StatementCTPSomerset28 min
Jun 15, 12:21 AM EDTSpecial Weather StatementCTPBedford, Somerset24 min
Jun 15, 12:50 AM EDTSpecial Weather StatementCTPBedford, Franklin, Fulton25 min
Jun 15, 1:12 AM EDTSpecial Weather StatementCTPFranklin33 min
Jun 15, 1:57 AM EDTAreal Flood AdvisoryCTPBedford, Blair, Cambria, Somerset4 hr
Jun 15, 2:42 AM EDTSpecial Weather StatementCTPBedford33 min
Jun 15, 2:36 PM EDTFlash Flood WatchCTPBedford, Blair, Cambria, Cameron, Centre, Clearfield and 8 more18 hr
Jun 15, 5:02 PM EDTSpecial Weather StatementCTPCameron, Centre, Clearfield, Clinton, Elk88 min
Jun 15, 6:36 PM EDTAreal Flood AdvisoryCTPCambria, Clearfield4 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.